# SDR WX0A2015021672411

- Difficulty date: February 9, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FWD ENTRANCE AREA & FLIGHT DECK INOPERATIVE.  R & R EMER LIGHT BATTERIES IN FWD GALLEY AREA IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
